# SDR ASOA2015121414215

- Difficulty date: December 14, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 20,532 hours, 13,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT ASSY LENS CRACKED.  R & R RT OVERWING EMERGENCY LIGHT ASSY LENS IAW AMM 33-51-15.
